It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Elaine, Are you there?

Elaine, Are you there?

[ Back to Messages ]

Message

Posted by Tina on September 22, 2000 at 18:10:38:

Hi Elaine,

I've been gone for sometime and just read your message, sorry! It's rose and plant choosing time for us and I spend all my time on the garden and rose forums this time of the year. Just hope you are still coming in here and will see this message. I want to know how it is going for you now!!!! Did you stick with the Armour? How are you feeling? Usually the swollen tongue is a symptom of low thyroid. What dose did you convert from and to? It may not have been enough. At a TSH of 3.52 you may have needed an increase before you started the Armour. Most of us feel best with a TSH between a 1-2. There is a lot less T4 in Armour so some of us can benefit from adding some extra T4 with it.

Armour can react very fast with some of us, one day for me! But that was a great experience for me. As time went on, about 2 ½ months, after starting I started having some hyper symptoms so I cut down on the Armour and added apx. 25 mcgs of Snythroid back in with the Armour. Now I've been out of Snythroid for a couple of weeks and I'm just taking 1 grain of Armour (did find ¼ of an old Snythroid pill for today). I will be increasing the Armour again as I think it might have been (the reappearance of the Hyper symptom) because I cheated and pigged out on Chinese and Japanese food the week end before it happened. Lots of Soy and Shrimp, shame on me!

Well, I hope you are out there and will give me an update! My best to you, Tina






Follow Ups




All times are GMT -7. The time now is 06:55 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!